# SDR ORJA96111

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROW 26 DEF AND AT ROW 20 DEF.  REATTACHED BROKEN WIRE AT LOWER FLOOR/SEAT ATTACH POINT.  OPS CHECK NORMAL.  (M)
